MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-C
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "worked a case with a doctor where we had two unsuccessfull implants in a row.On the first one it looked like there was medal in the keyhole so i thought it might have been a capsular tap pull through but the gland was quite small and the doctor had good technique.So asked the doctor to do more compression after the first pull on the second implant and we had another misfire.Doctor said they both felt weird, and i thought he had good technique on both and was surprised there was no suture in the keyhole.We then opened a new handle and the next 4 implants went smoothly".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported that "worked a case with a doctor where we had two unsuccessful implants in a row.On the first one it looked like there was medal in the keyhole so i thought it might have been a capsular tap pull through but the gland was quite small and the doctor had good technique.So asked the doctor to do more compression after the first pull on the second implant and we had another misfire.Doctor said they both felt weird, and i thought he had good technique on both and was surprised there was no suture in the keyhole.We then opened a new handle and the next 4 implants went smoothly".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).A visual inspection of the returned device was conducted, and the following observations were made: the cartridge was shipped loose (not in a tray).The cartridge knob was unlocked.The pusher was not deployed.The cutter was not deployed.The needle tab overmold was undamaged.The suture/suture support tube was not buckled.The urethral endpiece (ue) was ready to deploy.The distal tip was undamaged.A scope seal was not returned with the cartridge.The items listed above are indicators of device status and are as expected for a device that functioned as de-signed.The following discrepancies were observed: needle damaged: the needle is broken at the tip.Dimensional inspection for additional detail.The capsular tab (ct) was present, unsheathed, and pulled back into the distal tip (ct pull through).The needle was found to be broken approximately 1 mm from the tip.Comparison with a reference needle shows approximately 1 mm of needle missing.The missing needle material was not returned with the device.Functional inspection was not performed because ct pull through is a documented known possible outcome of the urolift procedure which is typically the result of device positioning or excessive movement of the device or patient anatomy.Device history record investigation did not show issues related to complaint.The customer report on "misfire" was not confirmed.The failure mode(s) observed do not support the reported event.This investigation has determined that the device encountered the following failure mode(s): ul-needle damaged: needle damage occurs when the needle strikes bone.The probable root cause of this failure mode is use error- unintentional- cannot determine.Ul-ct pull through: the ct was present, unsheathed, and pulled back into the distal tip of the device.The probable root cause of this failure mode is use error- unintentional- cannot determine.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
UROLIFT 2 IMPLANT CARTRIDGE
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22519996
Report Number3015181082-2025-00020
Device Sequence Number12899350
Product Code PEW
UDI-Device Identifier10814932020121
UDI-Public(01)10814932020121(11)240724(17)260724(10)73G2401060(21)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/24/2026
Device Catalogue NumberUL2-C
Device Lot Number73G2401060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown